IJPAM: Volume 91, No. 3 (2014)
LINEAR SPANS OF TANGENT VECTORS
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Let be an integral and non-degenerate variety. For each the -rank is the minimal cardinality of a set of whose linear span contains . For each let be the maximal integer for some in the tangent space of at . Let be the integer for a general . Let be the maximum of all , . The integer is useful to get an upper bound for the integers , . We prove that when is the degree Veronese embedding of a cubic hypersurface.
Received: November 17, 2013
AMS Subject Classification: 14N05, 14Q05, 15A69
Key Words and Phrases: -rank, cubic hypersurface, tangent developable, generic tangent space
Download paper from here.
DOI: 10.12732/ijpam.v91i3.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395